# SDR HEEA079090

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 16,441 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 212040233001
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKED LINE. REPLACED WITH SERVICEABLE PART.
